MAUDE Adverse Event Report: Cayenne Medical QUATTRO X3 ANCHOR 5.5MM; Fastener, Fixation, Nondegradable, Soft Tissue

Cayenne Medical QUATTRO X3 ANCHOR 5.5MM; Fastener, Fixation, Nondegradable, Soft Tissue
Catalog Number CM-9255X3
Medical Device Problem Codes Fracture (1260); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction

Brand Name
QUATTRO X3 ANCHOR 5.5MM
Common Device Name
Fastener, Fixation, Nondegradable, Soft Tissue
Manufacturer (Section D)
Cayenne Medical
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
Cayenne Medical
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50519580
Report Number3006108336-2026-00022
Device Sequence Number9375213
Product Code MBI
UDI-Device Identifier00887868270284
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCM-9255X3
Device Lot Number67025063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown